# SDR AALA202008179002

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 18,587 hours, 8,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CIDS 1 BATTERY (11WL) EPSU FAULT. REPLACED BATTERY (11WL) EPSU IAW AMM 33-51-38.
